MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL AESCULAP; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS

CROSSTEX INTERNATIONAL AESCULAP; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Model Number MD347
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
User facility reported several of the sterile indicator tags for trays that go to the or (operating room) are very similar and easily confused.Leading to potential use of an unclean or not sterile tray for a sterile procedure.User facility did not provide any samples, batch numbers or pictures.

Brand Name
AESCULAP
Common Device Name
INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Manufacturer (Section D)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 west henrietta rd.
rush, NY 14543
8472574500
MDR Report Key20782397
Report Number1319130-2024-00007
Device Sequence Number20096672
Product Code JOJ
UDI-Device Identifier14522281000508
UDI-Public(01)14522281000508
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K890765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD347
Device Catalogue NumberMD347
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown